Biblio Index

Export 135 results:
Author Title Type [ Year(Desc)]
2018
Bos, L., & Ware, A.. (2018). On the Uniqueness of an Orthogonality Property of the Legendre Polynomials. Dolomites Research Notes on Approximation, 11(1), 37-42. presented at the 04/2018. doi:10.14658/pupj-drna-2018-1-5
PDF icon BosWare_2018_UOP.pdf (189.53 KB)
Pritsker, I. E. (2018). Zeros of lacunary random polynomials. Dolomites Research Notes on Approximation, 11(4), 73-78. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-7
PDF icon Pritsker_DRNA2018.pdf (190.23 KB)
2019
Gatto, M., & Marcuzzi, F.. (2019). An algorithm for model-based denoising of input-output data. Dolomites Research Notes on Approximation, 12(1), 73-85. presented at the 07/2019. doi:http://dx.doi.org/10.14658/pupj-drna-2019-1-8
PDF icon GattoMarcuzzi_2019_MBD.pdf (807.79 KB)
Costarelli, D., & Vinti, G.. (2019). Approximation results by multivariate sampling Kantorovich series in Musielak-Orlicz spaces. Dolomites Research Notes on Approximation, 12(1), 7-16. presented at the 03/2019. doi:10.14658/pupj-drna-2019-1-2
PDF icon CostarelliVinti_2019_ARM.pdf (162.36 KB)
Rack, H. - J., & Vajda, R.. (2019). An explicit univariate and radical parametrization of the sextic proper Zolotarev polynomials in power form. Dolomites Research Notes on Approximation, 12(1), 43-50. presented at the 05/2019. doi:10.14658/pupj-drna-2019-1-5
PDF icon RackVajda_2019_EUR.pdf (190.11 KB)
Zivcovich, F. (2019). Fast and accurate computation of divided differences for analytic functions, with an application to the exponential function. Dolomites Research Notes on Approximation, 12(1), 28-42. presented at the 05/2019. doi:10.14658/pupj-drna-2019-1-4
PDF icon Zivcovich_2019_FAC.pdf (336.43 KB)
Aminian Shahrokhabadi, M., Neisy, A., Perracchione, E., & Polato, M.. (2019). Learning with subsampled kernel-based methods: Environmental and financial applications. Dolomites Research Notes on Approximation, 12(1), 17-27. presented at the 04/2019. doi:10.14658/pupj-drna-2019-1-3
PDF icon Shahrokhabadietal_2019_LSK.pdf (1.58 MB)
Bandiziol, C., & De Marchi, S.. (2019). On the Lebesgue constant of the trigonometric Floater-Hormann rational interpolant at equally spaced nodes. Dolomites Research Notes on Approximation, 12(1), 51-67. presented at the 06/2019. doi:10.14658/pupj-drna-2019-1-6
PDF icon BandiziolDeMarchi_2019_LCT.pdf (580.6 KB)
Dell'Accio, F., & Di Tommaso, F.. (2019). Rate of convergence of multinode Shepard operators. Dolomites Research Notes on Approximation, 12(1), 1-6. presented at the 02/2019. doi:10.14658/pupj-drna-2019-1-1
PDF icon DellAccioDiTommaso_2019_RCM.pdf (92.2 KB)
Safdari-Vaighani, A. (2019). Truncation of computational domains as an error control strategy for approximating option pricing involving PIDEs. Dolomites Research Notes on Approximation, 12(1), 68-72. presented at the 07/2019. doi:10.14658/pupj-drna-2019-1-7
PDF icon Safdari-Vaighani_2019_TCD.pdf (217.53 KB)

Pages